MathSciNet Relay Station
MathSciNet bibliographic data
MR393266 (52 #14076) 20G05 (14M15)
Deligne, P.; Lusztig, G. Representations of reductive groups over finite fields. Ann. of Math. (2) 103 (1976), no. 1, 103–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement